# SDR AALA20170506002

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 50,917 hours, 20,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR RIGHT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE DECK WEB CRACKED AT FUSELAGE STATION 663.75, RBL31.83 TO RBL43.80.  REPAIRED  IAW SRM 57-10-10-2R-3 ALTERNATIVE 2.
